# SDR ABXR201006270012

- Difficulty date: June 26, 2010
- Submitted: June 27, 2010
- Operation: Air carrier
- Aircraft: N620DL
- Make and model: Boeing 757232
- Aircraft serial: 22910
- Aircraft time: 72,505 hours, 35,565 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143N534414
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MX, CORROSION WAS FOUND ON A FLOOR SUPPORT ANGLE AT FS 780 LBL 6. THE CORROSION WAS FOUND BEYOND LIMITS.  FABRICATED A NEW SUPPORT ANGLE FROM 7075-0, 0.063".  HEAT TREATED ANGLED.  CORROSION TREATED ANGLE AND REINSTALLED.  ITEM RETURNED TO SERVICE.
